# SDR IPXA1168536

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 5333
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATB - CLIMBING TO FL 180 AVIONICS SMOKE ON ECAM.  PERFORMED CHECKLIST.  AVIONICS WARNING WENT OUT 10 MINUTES AFTER CHECKLIST WAS PERFORMED.  R & R DETECTOR SMOKE SELF CONTROLLED (AVIONICS BAY) IAW AMM  26-15-12-04.  OPS CK AND LK CK OK.  ACFT RETURNED TO SERVICE.
